# SDR AALA202201283886

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737*
- Aircraft serial: 29529
- Aircraft time: 59,612 hours, 24,644 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 SLIDING WINDOW HANDLE HARD TO CLOSE. ADJUSTED SLIDING WINDOW PER CMM 56-10-02.
